# SDR SWIA95755

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118A
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Comp
- Part number: 6226190204
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ADI AND HSI FAILURE INFLIGHT.  REMOVED AND REPLACED NR 2 AHRS COMPUTER.  COMPLIED WITH ORIENTATION PROCEDURES.  SYSTEM GROUND TESTS NORMAL.  RAN AIRCRAFT FOR 30  MINUTES, SYSTEM TESTS GOOD.
